# SDR VNAA202511210002

- Difficulty date: November 21, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N647NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15440
- Aircraft time: 14,326 hours, 14,759 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Bracket
- Part number: CC670390962
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INBD/OTBD HINGE FITTINGS AND OTBD HINGE OF AFT POTABLE WATER SERVICE ACCESS PANEL (195EL) AT AFT LOWER FUSELAGE.  INBD  & OTBD HINGE FITTINGS AND INBD OTBD HINGE OF AFT POTABLE WATER SERVICE ACCESS PANEL (195EL) WERE REPLACED IAW SRM 51-41-02-001-001-A01.
